Robustly shadowable chain transitive sets and hyperbolicity
We say that a compact invariant set Λ of a C 1 -vector field X on a compact boundaryless Riemannian manifold M is robustly shadowable if it is locally maximal with respect to a neighbourhood U of Λ, and there exists a C 1 -neighbourhood of X such that for any , the continuation Λ Y of Λ for Y and U...
Gespeichert in:
Veröffentlicht in: | Dynamical systems (London, England) England), 2018-10, Vol.33 (4), p.602-621 |
---|---|
Hauptverfasser: | , |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Schreiben Sie den ersten Kommentar!